# SDR SWIA2019091146272

- Difficulty date: August 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 36,486 hours, 32,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP AT FS 333 FROM STR 23L TO STR 23R PN#601R31022-9 CORRODED AT MULTIPLE LOCATIONS. (C-CHECK) RO: 09/10/2019 REMOVED AND INSTALLED NEW BUTT STRAP AT FS 333, BETWEEN STR 23L TO STR 23R IAW REO AND SRM.
